# SDR 99ZZZX4358

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N370PA
- Make and model: Boeing 727221
- Aircraft serial: 22542
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT FS 910 AND STR 14R.  FOUND DURING SCHEDULED CPCP INSPECTION.  AREA SUBJECT TO STRESS AND TWISTING LOADS.
